MediTest
18 Jun 2019
Author
scott63
Title

coffee

Body

I started taking NAC about 2 weeks ago.  For the first 5 or 6 days, I would start sweating with abdominal pain and nausea within 2 hours after ingestion.  Now, I no longer sweat after NAC ingestion.  However, if I drink a cup of coffee, I start sweating significantly by the time I finish half of the cup.  I assume that the caffeine is causing this response but I do not understand why.  Does anyone have any thoughts on why this happens?

Comments

I have a VAGUE recollection of discussions (years ago) about coffee being a good adjunct to the protocol. Maybe someone else can dredge up hard information for you.
Meanwhile, if the coffee is ratcheting things up for you, switch to decaf. We've all learned that we have some reactions unique only to us on antibiotics and just have to adapt with a lot of trial and error.
Sounds like you had NAC flu, which is a good 'poor man's' indicator you have a cpn infection. It does subside, usually within a few weeks.

The difference between what we do and what we are capable of doing would suffice to solve most of the world’s problems. Mohandas Gandhi

Thank you MacKintosh!  I did some searching and found this old post: http://cpnhelp.org/comment/54579#comment-54579

It mentions that a member named "Paul" had indicated that it was actually good to take caffeine pills along with NAC.  I could not find Paul's actual post on this.  There are so many threads about NAC (many pages).  Since many of Paul's posts were from 10 years ago, he may not be visiting this site any longer.  Some referred to him as the "NAC expert".

I have been taking NAC for about 4 weeks now.  The "NAC flu" stopped after the first week.  In the second week, I only got the "NAC flu" after drinking coffee.  Then, in my third week, I stopped getting "NAC flu" altogether.  I eat raw garlic occasionally and sometimes sweat from that.